# SDR CA980309006

- Difficulty date: December 20, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-30
- Aircraft time: 6,981 hours
- Engine: Lyc IO320B1A
- Propeller: Hartzl HCE2YL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: 57A22451
- Condition: Missing
- Location: Propeller Hub
- Component: HCE2YL2BSF
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS DISMANTLED FOR OVERHAUL. LOWER HUB BUSHING WAS MISSING. NO DAMAGE WAS CAUSED BY THE ABSENCE OF THE BUSHING.
